Sudafed PE Sinus + Allergy & Pain Relief 24 Tablets

NZ$18.50
Or 6 payments of $3.09 with
 
More Info
Out of Stock
Sudafed PE Sinus + Allergy & Pain Relief 24 Tablets

Get relief from allergy symptoms—including nasal congestion and sinus pressure.


-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free


This medicine helps with:



- Allergy and hay fever symptoms.


- Sinus pain & headache relief.


- Blocked or runny noses.


- Allows rest.

Size

24 Pack

Directions

Adults, Children 12 years and over:
Take 2 tablets every 4 to 6 hours as necessary.
Do not exceed 8 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice

Warnings

Do not use
- For children under 12 years.
- If you are hypersensitive to any of the ingredients.
- If you have taken paracetamol.
- If you have taken antihistamines.
- If you are taking antidepressants.
- If blister foil is broken.

Ask your doctor before use if you
- Have any medical condition or are taking other medicines or are a chronic alcohol abuser.
- have high blood pressure.
- have heart problems.
- Are pregnant or breastfeeding.

Active Ingredients

Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2mg.

Product Packaging Dimensions

Height: 7.0 CMmm, Width: 2.1 CMmm, Depth: 11.0 CMmm, Weight: 0.026 KGg

NZ$18.50
Or 6 payments of $3.09 with
 
More Info
Out of Stock
NZ$18.50
Or 6 payments of $3.09 with
 
More Info
Out of Stock